# SDR 39LA20160618159

- Difficulty date: June 18, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N330KW
- Make and model: Snias SA330J
- Aircraft serial: 1418
- Aircraft time: 9,687 hours, 10,930 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AU4G1A5T4
- Condition: Corroded
- Location: Fuselage
- Part time: 9,687 hours, 10,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AGING INSPECTION, AREAS OF CORROSION WAS FOUND ON THE UPPER ANGLE BRACKET.
